# SDR 98ZZZX2729

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - OXYGEN BOX 13 RT LEAKING OUT OF MASK WITH VALVE SHUT OFF (CLIP IN).  REMOVED AND REPLACED 13RT VALVE ASSY.  OPS CHECKS, LEAK CHECKS, AND FLOW CHECKS OK.
